# SDR CALA2018122002622

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 56,004 hours, 24,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER SURFACE, FOUND FLUID ENTRAPMENT AT 22 INCHES FROM I/B E DGE AND 5.5 INCHES FROM TRAILING EDGE. DEFECT IS 5"X3.5" IN SIZE PER HAECO LCQ NR 9292260 GENERATED BY V916887 A3NB-55-4-6016 UPON EVAL OF LH ELEVATOR UPPER SURFACE 22 IN FROM I/B 5.5 IN FROM T/E DUE TO CLOSE DISTANCE JOINED 3 EA REPAIRS I NTO 1. NR 22259/9292259 & 22258/9292258 TOTAL SIZE 28..5 IN. ZON E 3 APPLIED STRUCTURAL REPAIR IAW A320 SRM 55-21-11-300-010 CATE GORY A REPAIR AT HAECO LCQ ON HANGAR NR 9292260  SUPERVISOR V061767 RII INSP C/W BY LC-32 V077953
